Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

What are the symptoms of irritable bowel syndrome?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6585 Questions
brain fog, sensitivities to foods like tomato, yogurt, pickles, mix and curry vegetables , • depression or mood problems (irritability, mood swings, anxiety, panic attacks) • Bloating, dehydration, poor digestion • is unrelated to exertion, is not substantially relieved by rest • impaired memory or concentration increasing from 10 years temporary relief from enteroquinol tablets, Yē kauna sī bīmārī hō sakatī hai? This may be what disease?
Posted Fri, 27 Dec 2013 in Medicines and Side Effects
Answered by Dr. Pavan Kumar Gupta 1 hour later
Brief looks like irritable bowel syndrome ( IBS )  Detailed answer.... Hello, Thanks for the query. I have read your history in detail and feel that you may be suffering from irritable bowel syndrome ( IBS ).This is a functional disorder of bowels characterised by food sensitivity to various food stuffs,stomach pain,bloating,alternate bouts of constipation and diarrhoea,depression,anxiety,headache,nausea etc. However there are other conditions also which may mimic these symptoms like ulcerative colitis,crohn's disease,coeliac disease,hyperthyroidism,bacterial ,viral or parasitic infections of gut etc. You need to consult a gastroenterologist and get relevant investigations like various blood tests,stool tests and culture,endoscopy and colonoscopy with biopsy. Once the diagnosis is made,a proper treatment can be instituted. I hope it helps,however you may revert to me for any further query. Best of luck Thanks
Above answer was peer-reviewed by
Follow-up: What are the symptoms of irritable bowel syndrome? 21 hours later
sir thanks for ans., but i have take also this tablet for this but no improvement, 1- razo l 2- enbios 3- panazep for 10 day improvement from entreoquinol tablet only for one day Sir enteroquinol tablet lene se sirf ek din ke liye mind fog and body pain thik ho jata hai per ye sirf ek din thik rahta hai, lagatar enteroquinol tablet lene se kamjori or chakkar aane lagte hai, please advice me
Answered by Dr. Pavan Kumar Gupta 38 minutes later
Hello, Although these tablets are definitely given in patients suffering from IBS ,but if you are really suffering from IBS,then you need to take a proper treatment with proper lifestyle modifications and also you have to exclude other causes,which I mentioned in my previous answer. My simplest advice to you is that you should go step by step and be methodical. First and foremost important thing is a proper diagnosis,so that you can start a proper treatment and not resort to patchy treament which you are taking now. Consult a gastroenterologist and get yourself properly evaluated and diagnosed. Best of luck Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor